# SDR DALA2018100105825

- Difficulty date: September 17, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,105 hours, 21,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leaf Spring
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6808, L/P 0746388) 4L DOOR WILL NOT DISARM. WHILE IN L-CK IN ATG AMDS WORK 2040-0191-4L DOOR NO 4 LEFT ADJUST, LUBE / INSPECT AND AMDS 2560-01492 GIRT BAR LEAF SPRING GROUP 4 WERE ACCOMPLISHED. ALL WORK AND RII INSPECTIONS WERE ACCOMPLISHED ON TASK CARDS 001-0139 AND 054-0001, DOOR OPERATIONAL CHECK WAS GOOD.
